| Model Number |
9004050 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacturing of the device or prior repair of the device.A product sample was received for evaluation.During the visual inspection, it was notice that the tamper seal was removed and no damage was observed.The functional testing verified the complaint.The monitor was powered up and attached to the mass flowrate and the monitor read 0 ml/min.The monitor was opened and inspected and with no problems found.The sleep pump was replaced and the flowrate went to 164 ml/min.Performed a factory calibration and hi/lo calibration and all readings are within specification.The root cause of the reported issue was found to be a defective sleep pump.The sleep pump was replaced.Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the co2 reading is not accurate.No patient injury was reported.